# SDR CALA2025123012514

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 120,993 hours, 12,344 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPPER DOOR 3 EICAS,  FOLLOWED CHECKLIST, NO SMOKE FA & PILOTS REPORTED SMOKE ALARM WENT OFF IN CREW BUNK AREA.  IT WAS RESET PER FAOM BUT A RED LIGHT ON SWITCH STAYED ILLUMINATED.  PILOTS ALSO NOTICED THE LISTED EICAS FILED. NO SMOKE OR FIRE JUST HEAVY RUBBER, ELECTRONIC OR DRY ICE ODOR.  EVENTUALLY WENT AWAY AND DID NOT RETURN UNTIL ON FINAL DESCENT, APPROX OVER NAPA AREA. CS ALSO STATED THEY NOTICED A HEAVY ELETRICAL ODOR.  FOUND LOOSE CONNECTOR ON AFT SMOKE DETECTOR BUNK 5.   REPLACED DETECTOR AS A PRECAUTION DUE TO PRIOR HISTORY AND CURRENT REPORTED ISSUE, SYSTEM OP CHECKS GOOD. REF AMM 26-14-50.
